Close this window
Enter Zip Code(Optional)
Click the store of your choice to purchase Tylenol Fever Reducer/Pain Reliever - Grape Splash:

Tylenol
Fever Reducer/Pain Reliever - Grape Splash

Rate this Product

Ratings powered by Social Grocery

Details

4.00 fl oz
SKU / UPC: 300450296047

Ingredients

Active Ingredient (in each 5 ml = 1 teaspoon): Acetaminophen (160 mg). Inactive Ingredients: Anhydrous Citric Acid, Butylparaben, D&C Red No. 33, FD&C Blue No. 1, Flavors, Glycerin, High Fructose Corn Syrup, Microcrystalline Cellulose and Carboxymethylcellulose Sodium, Propylene Glycol, Purified Water, Sodium Benzoate, Sorbitol Solution, Sucralose, Xanthan Gum.

Directions

Do not exceed recommended dose (see overdose warning). Shake well before using. Find right dose on chart. If possible, use weight to dose; otherwise, use age. Use only enclosed dosing cup designed for use with this product. Do not use any other dosing device. If needed, repeat dose every 4 hours while symptoms last. Do not give more than 5 times in 24 hours. Do not give for more than 5 days unless directed by a doctor. Under 24 lb (Under 2 Years): Ask a doctor. 24 to 35 lb (2 to 3 Years): 1 tsp or 5 ml. 36 to 47 lb (4 to 5 Years): 1 1/2 tsp or 7.5 ml. 48 to 59 lb (6 to 8 Years): 2 tsp or 10 ml. 60 to 71 lb (9 to 10 Years): 2 1/2 tsp or 12.5 ml. 72 to 95 lb (11 Years): 3 tsp or 15 ml. Store between 68 - 77 degrees F.

Other Info

Manufacturer

McNeil Consumer Healthcare/McNeil-PPC, Inc.

Fort Washington, PA 19034
877-895-3665

Safety Warnings

Sore Throat Warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by a fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Do not use with any other product containing acetaminophen. When using this product do not exceed recommended dose (see Overdose Warning). Stop use and ask a doctor if pain gets worse or lasts more than 5 days; fever gets worse or lasts more than 3 days; new symptoms occur; redness or swelling is present. These could be signs of a serious condition. Keep out of reach of children. Overdose Warning: Taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, get medical help or Contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. Do not use if bottle wrap, or foil inner seal imprinted safety seal is broken or missing.